Ayuda
Ir al contenido

Dialnet


Quasi-pseudometric properties of the Nikodym-Saks space

    1. [1] Universitat de València

      Universitat de València

      Valencia, España

  • Localización: Applied general topology, ISSN-e 1989-4147, ISSN 1576-9402, Vol. 4, Nº. 2, 2003, págs. 243-253
  • Idioma: inglés
  • Enlaces
  • Resumen
    • For a non-negative finite countably additive measure μ defined on the σ-field Σ of subsets of Ω, it is well known that a certain quotient of Σ can be turned into a complete metric space Σ (Ω), known as the Nikodym-Saks space, which yields such important results in Measure Theory and Functional Analysis as Vitali-Hahn-Saks and Nikodym's theorems. Here we study some topological properties of Σ (Ω) regarded as a quasi-pseudometric space.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno